... but the feeling sick and being sick is almost a daily thing and is making me feel awful
10 Jan 2011
The most common side effects of Butrans include: nausea • vomiting
headache • dry mouth and dizziness • itching, redness, or rash at the
constipation patch site•drowsiness, constipation (incomplete or hard bowel movements) is a very common side effect of all opioid. If the symptoms you are experiencing are intolerable, please speak to your prescribing physician. He or she may want to transition you over to a different long-acting opiate (patch or pill). In my opinion, I would avoid the patches prescribed for chronic pain altogether if possible, as there are too many spikes and side-effects in controlling pain.
I hope this information is of help to you.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Butrans - I came off patches 3 weeks ago and still have abdo cramps and loose bowels , how long does
... this go on
1 answer • 11 Sep 2011
My niece has a RX for BUTRANS patches and cannot afford the nearly $250 co-pay her (lousy) insurance company imposes. Is there a PT ASSISTANCE ...
1 answer • 9 Aug 2012
I read where the Butrans block other narcotic meds... so whats the point... am i wasting my time and money?
1 answer • 2 Nov 2012
some medications can be doubled (as with pills) but wanted to know if these patches work that same way or if i'd need a new Rx for a higher ...
3 answers • 20 Dec 2012
Last month the patches we got (Butrans 10mg) did not stay stuck on my back for more than 4 days. Consequently I experienced two days of withdrawal. I ...
3 answers • 29 May 2015